# SDR USAABB03002

- Difficulty date: January 2, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EXIT IDENTIFIER AT L4 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
